# SDR 2007UALA04538

- Difficulty date: November 3, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 35,726 hours, 13,663 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

02 LOW REQUIRES SERVICING.  SERVICED CREW O2 SYSTEM
